# SDR AALA960188

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T3013
- Condition: Corroded
- Location: Wing Ctr Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION REMOVED FROM CENTER WING UPPER SKIN AT AFT DRAINS LOCATIONS.  APPROVED AND REPAIRED PER INSTRUCTIONS OF MRB 767-1117.    TST:  42,562.49 HRS.  CYCLES, 10,821.  (X)
